Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Generalizing a theorem of Richard Brauer

Im, Bo-Haeresearcher; Larsen, Michael, JOURNAL OF NUMBER THEORY, v.128, no.12, pp.3031 - 3036, 2008-12

Heegner points and the rank of elliptic curves over large extensions of global fields

Breuer, Florian; Im, Bo-Haeresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.60, no.3, pp.481 - 490, 2008-06

Abelian varieties over cyclic fields

Im, Bo-Haeresearcher; Larsen, Michael, AMERICAN JOURNAL OF MATHEMATICS, v.130, no.5, pp.1195 - 1210, 2008-10

rss_1.0 rss_2.0 atom_1.0